MAUDE Adverse Event Report: ENCORE MEDICAL L.P X-ALT HIP; LINER 10 DEG. HOODED NEU, MP8 HXE-PLUS, 36MM

ENCORE MEDICAL L.P X-ALT HIP; LINER 10 DEG. HOODED NEU, MP8 HXE-PLUS, 36MM
Model Number 932-36-754
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - index surgery performed approximately 3 years ago.Patient was taken to surgery for irrigation and drainage of right total hip with head and liner exchange.Identical size components were implanted ( biolox option head was used).
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as head and linear exchange.The previous surgery and the surgery detailed in this event occurred 3 years and 2 months apart.The healthcare professional indicated that there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was reported as head and linear exchange.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
X-ALT HIP
Common Device Name
LINER 10 DEG. HOODED NEU, MP8 HXE-PLUS, 36MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11278946
Report Number1644408-2021-00031
Device Sequence Number11789026
Product Code OQG
UDI-Device Identifier00888912100175
UDI-Public(01)00888912100175
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2022
Device Model Number932-36-754
Device Catalogue Number932-36-754
Device Lot Number814N1965
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362 LOT 866B1315; 400-03-362 LOT 866B1315
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR